# SDR VNAA2019062761104

- Difficulty date: June 26, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 7,639 hours, 7,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Plate
- Part number: 601R318951
- Condition: Torn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OVERNIGHT MAINTENANCE, THE PASSENGER DOOR FORWARD HINGE FAIRING WAS FOUND TO HAVE A TEAR MEASURING 1.0 INCH IN LENGTH.   C/W EA 69-2019-124 REMOVED INTERIM REPAIR LOCATED AND DRILLED HOLES AND INSTALLED NEW HINGE FAIRING.
